Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Large Class of Small Varieties of Lattice-Ordered Groups

E. B. Scrimger
Proceedings of the American Mathematical Society
Vol. 51, No. 2 (Sep., 1975), pp. 301-306
DOI: 10.2307/2040312
Stable URL: http://www.jstor.org/stable/2040312
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Large Class of Small Varieties of Lattice-Ordered Groups
Preview not available

Abstract

We establish the existence of a countable collection of varieties, each of which covers the abelian variety in the lattice of varieties of lattice-ordered groups.

Page Thumbnails

  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306